|ITEM METADATA RECORD
|Title: ||Relaxation of random magnets: exact results for the Griffiths' regime|
|Authors: ||Maes, Christian ×|
Martinelli, F. #
|Issue Date: ||1997 |
|Series Title: ||Markov processes and related fields vol:4 pages:465-474|
|Publication status: ||published|
|KU Leuven publication type: ||IT|
|Appears in Collections:||Theoretical Physics Section|
× corresponding author|
# (joint) last author|
|Files in This Item:
There are no files associated with this item.
Request a copy
All items in Lirias are protected by copyright, with all rights reserved.